# SDR 96ZZZM731

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221US
- Make and model: Boeing 737-2H5
- Aircraft serial: 20454
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 1085
- Part time: 58,141 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY FOUND A 1.5 INCH CRACK LOCATED AT THE FUSELAGE RADIUS OF ANGLE AT FS 1085 AND STRINGER 2L.  INSTALLED AND MANUFACTURED ANGLE AS PER BOEING SRM 20-30-06.  (M)
